2019
Том 71
№ 11

All Issues

Vasyunyk I. S.

Articles: 1
Brief Communications (Ukrainian)

Rings of almost unit stable rank 1

Vasyunyk I. S., Zabavskii B. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 6. - pp. 840-843

We introduce the notion of a ring of almost unit stable rank 1 as generalization of a ring of unit stable rank 1. We prove that the ring of almost unit stable rank 1 with the nonzero Jacobson radical is a ring of unit stable rank 1 and is also a 2-good ring. We introduce the notion of an almost 2-good ring. We show that an adequate domain is an almost 2-good ring.